MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL; ECG ELECTRODE

3M HEALTH CARE 3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL; ECG ELECTRODE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no information was provided.Date of event: exact date of event was not provided.Date received by manufacturer was used as the d.O.E.The sample was not returned for evaluation.3m will continue to monitor.
 
Event or Problem Description
A hospital employee reported that 3m¿ red dot¿ monitoring electrodes with foam tape and sticky gel, model 2570, are getting stuck in the lead wires, where the electrode buttons came off the electrode pad and stayed lodged in the lead snap.A non-3m brand of ecg lead wires was used by the facility.No patient injury.

Brand Name
3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul, mn
MDR Report Key9727401
Report Number2110898-2020-00007
Device Sequence Number13944201
Product Code DRX
UDI-Device Identifier10707387463271
UDI-Public10707387463271
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2570
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1